# SDR AALA201805221013

- Difficulty date: May 20, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 50,896 hours, 25,765 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: UNI5481
- Part serial: 127
- Condition: Failed
- Location: Primary Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, PRIMARY FORWARD TRIM WOULD NOT FUNCTION. EMERGENCY WAS DECLARED, FLIGHT LANDED WITHOUT INCIDENT. THE ACFT WAS GROUNDED.  SUITCASE AND WHEEL SWITCHES WOULD NOT WORK.  REPLACED THE HORIZONTAL STABILIZER PRIMARY TRIM MOTOR IAW WORK CARD NO. 27-94-15,  OPS CHECKED NORMAL.
